Previous |  Up |  Next


Title: On common fixed points of asymptotically nonexpansive mappings in the intermediate sense (English)
Author: Huang, Jui-Chi
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 54
Issue: 4
Year: 2004
Pages: 1055-1063
Summary lang: English
Category: math
Summary: Some strong convergence theorems of common fixed points of asymptotically nonexpansive mappings in the intermediate sense are obtained. The results presented in this paper improve and extend the corresponding results in Huang, Khan and Takahashi, Chang, Schu, and Rhoades. (English)
Keyword: common fixed point
Keyword: iteration
Keyword: asymptotically nonexpansive mapping in the intermediate sense
Keyword: uniformly convex Banach space
MSC: 47H09
MSC: 47H10
MSC: 47J25
idZBL: Zbl 1080.47506
idMR: MR2100013
Date available: 2009-09-24T11:20:00Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] R. E.  Bruck, T.  Kuczumow and S.  Reich: Convergence of iterates of asymptotically nonexpansive mappings in Banach spaces with the uniform Opial property.Colloq. Math. 65 (1993), 169–179. MR 1240164, 10.4064/cm-65-2-169-179
Reference: [2] S. S.  Chang: On the approximation problem of fixed point for asymptotically nonexpansive mappings.Indian J.  Pure Appl. Math. 32 (2001), 1297–1307. MR 1875448
Reference: [3] K.  Goebel and W. A.  Kirk: A fixed point theorem for asymptotically nonexpansive mappings.Proc. Amer. Math. Soc. 35 (1972), 171–174. MR 0298500, 10.1090/S0002-9939-1972-0298500-3
Reference: [4] J.-C.  Huang: Convergence theorems of the sequence of iterates for a finite family of asymptotically nonexpansive mappings.Internat. J.  Math. Sci. 27 (2001), 653–662. Zbl 1020.47060, MR 1870571, 10.1155/S0161171201007244
Reference: [5] W. A.  Kirk: Fixed point theorems for non-Lipschitzian mappings of asymptotically nonexpansive type.Israel J.  Math. 17 (1974), 339–346. Zbl 0286.47034, MR 0346605, 10.1007/BF02757136
Reference: [6] S. H.  Khan and W.  Takahashi: Approximating common fixed points of two asymptotically nonexpansive mappings.Math. Japon. 53 (2001), 143–148. MR 1821609
Reference: [7] M. O.  Osilike and S. C.  Aniagbosor: Weak and strong convergence theorems for fixed points of asymptotically nonexpansive mappings.Math. Comput. Modelling 32 (2000), 1181–1191. MR 1791754, 10.1016/S0895-7177(00)00199-0
Reference: [8] L.  Qihou: Convergence theorems of the sequence of iterates for asymptotically demicontractive and hemicontractive mappings.Nonlinear Anal. 26 (1996), 1835–1842. Zbl 0861.47047, MR 1382548, 10.1016/0362-546X(94)00351-H
Reference: [9] B. E.  Rhoades: Fixed point iteration for certain nonlinear mappings.J.  Math. Anal. Appl. 183 (1994), 118–120. MR 1273436, 10.1006/jmaa.1994.1135
Reference: [10] J.  Schu: Weak and strong convergence to fixed points of asymptotically nonexpansive mappings.Bull. Austral. Math. Soc. 43 (1991), 153–159. Zbl 0709.47051, MR 1086729, 10.1017/S0004972700028884
Reference: [11] K. K.  Tan and H. K.  Xu: Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process.J.  Math. Anal. Appl. 178 (1993), 301–308. MR 1238879, 10.1006/jmaa.1993.1309
Reference: [12] Y.  Xu: Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive operator equations.J.  Math. Anal. Appl. 224 (1998), 91–101. MR 1632966, 10.1006/jmaa.1998.5987


Files Size Format View
CzechMathJ_54-2004-4_18.pdf 305.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo